RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2010, том 1, номер 3, страницы 112–133 (Mi emj31)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

On convergence of families of linear polynomial operators generated by matrices of multipliers

K. Runovskia, H.-J. Schmeisserb

a Sevastopol Branch of Moscow State University, Sevastopol, Ukraine
b Mathematisches Institut Friedrich-Schiller University, Jena, Germany

Аннотация: The convergence of families of linear polynomial operators with kernels generated by matrices of multipliers is studied in the scale of the $L_p$-spaces with $0<p\le+\infty$. An element $a_{n, k}$ of generating matrix is represented as a sum of the value of the generator $\varphi(k/n)$ and a certain “small” remainder $r_{n, k}$. It is shown that under some conditions with respect to the remainder the convergence depends only on the properties of the Fourier transform of the generator $\varphi$. The results enable us to find explicit ranges for convergence of approximation methods generated by some classical kernels.

Ключевые слова и фразы: trigonometric approximation, convergence, Fourier multipliers, Jackson, Cesaro and Fejér–Korovkin kernels.

Полный текст: PDF файл (441 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 42A10, 42A45, 42B99
Поступила в редакцию: 04.06.2010
Язык публикации: английский

Образец цитирования: K. Runovski, H.-J. Schmeisser, “On convergence of families of linear polynomial operators generated by matrices of multipliers”, Eurasian Math. J., 1:3 (2010), 112–133

Цитирование в формате AMSBIB
\RBibitem{RunSch10}
\by K.~Runovski, H.-J.~Schmeisser
\paper On convergence of families of linear polynomial operators generated by matrices of multipliers
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 3
\pages 112--133
\mathnet{http://mi.mathnet.ru/emj31}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2904769}
\zmath{https://zbmath.org/?q=an:1217.42003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj31
  • http://mi.mathnet.ru/rus/emj/v1/i3/p112

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. K. Runovski, H.-J. Schmeisser, “Methods of trigonometric approximation and generalized smoothness. I”, Eurasian Math. J., 2:3 (2011), 98–124  mathnet  mathscinet  zmath
    2. К. В. Руновский, “Приближение тригонометрическими полиномами, $K$-функционалы и обобщенные модули гладкости”, Матем. сб., 208:2 (2017), 70–87  mathnet  crossref  mathscinet  adsnasa  elib; K. V. Runovski, “Trigonometric polynomial approximation, $K$-functionals and generalized moduli of smoothness”, Sb. Math., 208:2 (2017), 237–254  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:252
    Полный текст:99
    Литература:38
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020